# SDR DALA1204570696

- Difficulty date: January 13, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 44,960 hours, 17,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WEB BETWEEN FLOOR STRINGERS CORRODED STA 1420-1440 LBL 7-11.  REMOVED CORROSION, FOUND TO BE OUT OF LIMIT, REMOVED DAMAGED WEB, FABRICATED AND INSTALLED IAW MD80 SRM 53-00.
